# SDR VNAA9702001

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4067B000
- Condition: Failed
- Location: Lt Engine
- Part time: 3,963 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF FOR A LEFT ENGINE BLEED FAIL INDICATION.  TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE BLEED VALVE, OPERATIONAL CHECK GOOD.
